# SDR FDEA202405030570

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 39,698 hours, 21,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Rt Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH CREW ENTRY DOOR DAMPER CYLINDER SLIGHTLY  OVERSERVICED.   FACT 03MAY24 19:29   LRD  AMM: 52-10-14-03-02  SERVICED RH CREW DOOR DAMPER CYLINDER AS REQUIRED  IN REF WITH PLACARD AND AMM 52-10-14-03-02 STEP  3.D.(12).
